# SDR VNAA202206139995

- Difficulty date: June 13, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 26,425 hours, 19,832 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319.00 FRAME IS CORRODED BETWEEN STRG 26L AND 26R.
